# SDR R61A201501280056

- Difficulty date: December 15, 2014
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N380NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4380
- Aircraft time: 5,507 hours, 5,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85313524103
- Condition: Dented
- Location: Zone 200
- Part time: 5,507 hours, 5,303 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FUSELAGE SKIN DENTED BY  BIRD STRIKES.  REPAIRED IAW SRM 51-25-05-02-01, 51-42-05-02-01.
